Your cartClose

Your cart is currently empty.

Login Close
Optum Health Pharmacy

Dawa-CPM (Piriton) 4mg Tabs 100`s

KES 60.00
save 0
Tax included.


Share on

Description

Piriton tablets are used to treat the allergic symptoms of hayfever and other allergies. The active ingredient is chlorphenamine maleate, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. They can be used to treat the itchiness, redness, swelling, tenderness and irritation that can be caused by: hayfever and other allergies e.g. pet, house dust mite and mould spore allergies, nettle rash and hives, skin allergies, reactions to food, food additives or medicines, insect bites and stings.

 

DOSE

Swallow the tablet with a drink of water

Adults and children aged 12 years and over: Take 1 tablet every 4-6 hours (maximum 6 tablets in 24 hours).

Elderly: Take 1 tablet every 4-6 hours (maximum 3 tablets in 24 hours).

Children 6-11 years: Dose 0.1mg/kg or Half a tablet every 4-6 hours (maximum 6 half tablets in 24 hours).

Children 2 to 5 years 0.1mg/kg or Half a tablet every 4 -6 hours

The minimum dosage interval is 4 hours. Do not take more than the recommended dose. Do not give to children under 6 years. If symptoms persist, consult your doctor.

Precautions

If you have ever had an allergic reaction to chlorphenamine, any other antihistamines or any of the other ingredients.

If you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) prescribed for depression.

if you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

Dawa-CPM (Piriton) 4mg Tabs 100`s
KES 60.00
KES 60.00

You may also like these products